# SDR DALA2025031001827

- Difficulty date: March 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 76,119 hours, 30,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6892042) DAMAGE ON FRONT LEFT OF AIRPLANE NOSE. REPAIRED DAMAGED AREA IAW ERA 624396-14 REV O. VERIFIED ER/A AND PRI REVS 1-5 MATCH.
